Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Prescribed Menabol for Fanconi's anemia. Done LFT. What is the side effect and how can it be controlled?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
disease :- fanaconia anemia
medicine :- menabol & homoeopathic
for iron - feronia xt
hi i m 15 yrs old female. CURRENTLY my gamma gt goes to 216 , alk. phosphatase goes to 277, hb 6.1, TLC 4300, PLATELET 0000 & a/g ratio 1.08. what is the side effect and how it can be controlled.
Posted Wed, 12 Sep 2012 in Blood Disorders
Answered by Dr. Raju A.T 8 hours later

Thanks for your query.

The medications like Menabol (Stanozolol) though is very essential in you it could be harmful considering your liver condition.

Stanazolol is known to affect the liver ,since the liver enzymes in you are increased considerably care has to be taken for the same.This is by consuming fat and spice free food.Also do take Liver protective ayurvedic preparations like LIV 52.

The homeopathic medication you mentioned could not have any serious effect , since most of them are in their dilute form.

The Feronia XT too, does not cause serious side effects other than mild gastric irritation.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Follow-up: Prescribed Menabol for Fanconi's anemia. Done LFT. What is the side effect and how can it be controlled? 16 hours later
growth of the above said patient has sustained. please suggest the best possible ways.

Answered by Dr. Raju A.T 30 hours later

I apologize for the delay.Do apologize again as I could not understand your follow up query.

Kindly, re-frame the query.I shall be here waiting to reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor